# SDR 08FDEA00248

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 17,332 hours, 9,384 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT 115 KTS FOR MASTER CAUTION LIGHT AND NR 1 TR UNLOCKED MESSAGE ON ECAM ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A CATEGORY: C EXPIRATION: 03FEB08 "MEL 78-30-01-A: ENGINE (IDENTIFY 1 OR  2) NR 1 THRUST REVERSER, INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION."  REACTIVATED NR 1 T/R. T/S AND PERFORMED NUMEROUS OPS CHECKS WITH NO FAULTS FOUND. CHECKED OPS PER M.M.  78-31-00-5 CHECKS GOOD. INSPECTED C/P'S AND PERFORMED SHAKE TESTS OF ALL ASSOCIATED WIRING WITH NO FAULTS NOTED. ITEM CLEARED, A/C RETURNED TO SERVICE.
